MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K172
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that pacing impedances on the right ventricular (rv) lead connected to this pacemaker were trending upwards and reached greater than 2000 ohms on (b)(6) 2018.This resulted in an automatic safety switch to unipolar.The patient was evaluated in clinic; this device then was programmed to pace in the ventricle only with no response to sensing and the patient was referred for lead revision.Subsequently, the rv lead was surgically abandoned and replaced.This pacemaker remains in service with the new rv lead.No additional adverse patient effects were reported.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8250554
Report Number2124215-2019-00187
Device Sequence Number2189859
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number122367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age88 YR